Michaelbear

Member
  • Content count

    3
  • Joined

  • Last visited


Community Reputation

0 Neutral

Achievements

No forum awards
Post at least 20 different posts
20 posts
100 posts
500 posts
2000 posts
No reviews awards
Review at least 1 product
1 product
5 products
10 products
25 products

About Michaelbear

Member
  • Birthday 09/18/1986

Profile Information

  • Gender Male
  1. I don't know if anyone can answer these questions or have any idea what the root cause could be.. But I have a little special case: I changed sex from female to male 4,5 years ago. That means that I have been on Testosterone replacement for those years. I have had severe and horrible acne since. The doctor told me that it would pass after 6 to 12 months. But it never did. I’v tried everything both natural and medical (except accutan). When I was a child from age 9 – 13 I got streptococcus in my throat 1-4 times each year, and I used antibiotics to kill it – because my doctor told me to, and I didn’t know better, neither did my mom at that time. (All infections started after a removal of the appendix because it got very infected and I almost died.) After age 13 I had issues with strepto. 0 – 1 time pr year until age 21. At age 13 I got psoriasis. And age 15 I started to get acne mostly on my forehead and some in the T-zone. At age 19 – 25 I rarely had acne, just a little outburst on my chin after my mother died at age 23. I never used antibiotics for acne but a lot for streptococcus. I also had some respiratory infections between 19 and 24. Probably due to smoking (I quit 3 years ago). I don't know if it matters in anyway. But I have theories regarding antibiotics. So when I started testosterone at age 25 my acne exploded. My higher cheeks where filled with acne, so much that the whole cheek on both sides turned into one extremely large cyst. It took 6 months for it to slowly clear up, and a year all together. Then the worst went a way, but alle the small/middle bumps came to my whole face. My skin was covered with acne for at least a year. In desperation I startet to use benzoyl peroxide and used it for a year, until I realized that my face always was very red, inflamed, irritated and my skin aged drastically (applying BP is the same as exposing the skin to the sun for hours without protection). Yes, the acne got a little less but everything else got worse. In this period I also tried everything from chlorella, to spirulina, to zinc, magnesium, oxygen liquid, antibiotics, rice bran, purely fruit powder, c-vitamins, a-vitamins… the list is LONG. (of course not all at the same time), meditate, eat only eco foods, yoga, breathing exercises, coconut oil, omega 3, AVC internal and externaletc etc etc. After removing my uterus 2 years later, it became a little bit less prominent (the uterus keeps trying to push out estrogen so it is crucial to remove it).. But still very bad, including a lot of cyst on my neck both front and back. Some periods where better but mostly pretty bad. (I did the surgery two years ago). After doing a lot of blood test, I discovered that I had very high dose of Testosterone levels, but the free T was in normal range. But my skin was on it's worse. Even with normal range of the free T. I stared to experiment with the dosage of Testosterone for my self with waiting longer to take the next T – injection (nebido - Europe). Instead of 12 weeks (the regular interval), I ended up with 17 weeks at most. The problem then was that my levels became fucked. Testosterone levels where fine, but free testosterone, SHBG and other related hormones way to low. I got hot flashes and slow hair growth, but the appearance ofacne very noticeable lower. So now I’m back on 12 weeks doses, but just a little over half the normal amount of T (with recommendation from my doctor for a period of time). I notice that every time I take the T – injection, after about 2-3 weeks, my face explodes with acne. It dosen’t matter how high or low my present T level is on, so when it increases my body reacts. I have several friends that have changed sex (FTM) and they just had acne the first year in the same way as puberty. They do not have an acne problem 2-3 weeks after new injections. But I do. Why? I can't blame the testosterone alone, as my friends are fine. They never have any breakouts. I think there is a link to all the antibiotics I took as I child/teenager. I also have a theory that I might have leaky gut. The past 6 weeks my skin has been great after taking a lot of prebiotic and probiotics including high dose of c-vitamin and lots of water. BUT after my last T – injection I got a huge breakout, as usual. It hasn’t been that bad in a long time. I am now almost loosing all hope. I have tried everything from raw food, to superfood, to coconut water, coconut oil, to probiotics to C-vitamin, E-vitamin etc , etc. I’m still eating all that. I’m drinking green tea and applying it topically + raw honey face mask. I drink aloe vera. Yeah, still the list is long. I never eat or drink: Soda or sugar liquids. Processed food Diary Fruit. Maybe only a apple or two each month . Chocolate or candy (only raw organic chocolate with no milk or refined sugar) Sugar Soy products Cashew nuts or peanuts (I tend to breakout from these). Wheat and oats. A few times I eat potatoes and rice. I also eat a little thai food now and then. But mostly salats and vegetable woks or coconut milk basted food. My food intake is pretty clean. I have stayed away from wheat, sugar, processed food (I only use Yacon as sweetener) and diary/milk products for over 2years. So that can’t be the cause. This is very complex, and I have no clue anymore what to do. I have been home, not leaving my doorstep for 1 week now, because i’m physically, emotional and mentally down because of my heavy breakout. And it is not only the breakout that is bad.. I got a lot of scars, large pores, uneven skin tone. My face just looks totally fucked up! After starting on T its like i'm 10 years older, I have aged. My skin is looser, like the air went out of a balloonand lines have showed up. My hair is thinning..! I think it is a hormonal problem.. But where is the root? What to do?? Is it anyone that have any suggestion what I can do?Is there any supplement I can take to lower DHT but not loosing the risk of stop the hair growth? Or any other suggestions? I'm soon 30 years old.. and alomst lost all hope.. ! Medication is out of the question. I've already tried most.. ! Thanks, Mike (Sorry for my bad english but it is not my native language.)